
ZYRTEC-D® Allergy + Congestion Relief Tablets with Decongestant and Cetirizine HCl
Product Overview
The proven allergy relief of ZYRTEC® plus a decongestant to provide powerful allergy congestion relief. Zyrtec-D® Allergy Relief and Nasal Decongestant Tablets contain 5 mg cetirizine HCl antihistamine and 120 mg pseudoephedrine decongestant for relief from nasal congestion, sinus pressure, and allergy symptoms caused by pollen, dust, pet dander, mold, and other airborne allergens. These 2-in-1 allergy medicine tablets get to work in as little as 30 minutes, for fast allergy congestion relief that lasts for 12 hours.
From the #1 allergist recommended brand among OTC oral antihistamines, this extended-release 12 hour allergy medicine plus decongestant is suitable for those 12 years of age and older.
There are current regulations that apply to the sale of pseudoephedrine products, so ZYRTEC-D® can only be sold in stores behind the pharmacist counter. It is not available for online purchase. No prescription needed.*
*In most states.
Other information
Store between 20° to 25°C (68° to 77°F)
Do not use if blister unit is torn or broken
Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect)

Active Ingredient
When you have an allergic reaction, your immune system produces chemicals known as histamines to fight the allergen, and these are what cause your symptoms. Cetirizine helps relieve these symptoms by blocking the effects of histamines, so your symptoms don’t develop.